Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Theory of Hungarian Music

Edward Kilenyi
The Musical Quarterly
Vol. 5, No. 1 (Jan., 1919), pp. 20-39
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/737924
Page Count: 20
  • Download PDF
  • Add to My Lists
  • Cite this Item